| Model Number |
0165V22S |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the foley catheter balloon would not be inflated and had to use a new catheter.Patient experienced inconvenience and no medical intervention was reported.
Event or Problem Description
It was reported that the foley catheter balloon would not inflated and had to use a new catheter.Patient experienced inconvenience and no medical intervention was reported.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "kinked lumen." it is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use"."valve type: use luer slip tip syringe.Do not use needle." "recommended inflation capacities -5cc balloon: use 10ml sterile water." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.